Advertisement

Expansion formula for complex Monge–Ampère equation along cone singularities

  • Hao YinEmail author
  • Kai Zheng
Article

Abstract

In this paper, we prove the asymptotic expansion of the solutions to some singular complex Monge–Ampère equation which arise naturally in the study of the conical Kähler–Einstein metric.

Mathematics Subject Classification

35J96 35J75 

Notes

Acknowledgements

The work of H. Yin is supported by NSFC 11471300. The work of K. Zheng has received funding from the European Union’s Horizon 2020 research and innovation programme under the Marie Skłodowska-Curie grant agreement No 703949, and was also partially supported by the Engineering and Physical Sciences Research Council (EPSRC) on a Programme Grant entitled “Singularities of Geometric Partial Differential Equations” reference number EP/K00865X/1.

References

  1. 1.
    Brendle, S.: Ricci flat Kähler metrics with edge singularities. Int. Math. Res. Not. 24, 5727–5766 (2013)CrossRefGoogle Scholar
  2. 2.
    Calamai, S., Zheng, K.: Geodesics in the space of Kähler cone metrics, I. Am. J. Math. 137(5), 1149–1208 (2015)CrossRefGoogle Scholar
  3. 3.
    Donaldson, S.K.: Kähler metrics with cone singularities along a divisor. In: Essays in mathematics and its applications, pp. 49–79. Springer, Heidelberg (2012)Google Scholar
  4. 4.
    Giaquinta, M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems. In: Annals of Mathematics Studies, vol. 105, pp. 297–300. Princeton University Press, Princeton, NJ (1983)Google Scholar
  5. 5.
    Jeffres, T., Mazzeo, R., Rubinstein, Y.A.: Kähler-Einstein metrics with edge singularities. Ann. Math. (2) 183(1), 95–176 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Jeffres, T.D.: Uniqueness of Kähler–Einstein cone metrics. Publ. Mat. 44(2), 437–448 (2000)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Keller, J., Zheng, K.: Construction of constant scalar curvature Kähler cone metrics. Proc. Lond. Math. Soc. 117(3), 527–573 (2018)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Li, L., Wang, J., Zheng, K.: Conic singularities metrics with prescribed scalar curvature: a priori estimates for normal crossing divisors (2018). arXiv:1805.04944
  9. 9.
    Li, L., Zheng, K.: Uniqueness of constant scalar curvature Kähler metrics with cone singularities, I: Reductivity. Math. Ann. (2017).  https://doi.org/10.1007/s00208-017-1626-z CrossRefGoogle Scholar
  10. 10.
    Li, L., Zheng, K.: Generalized Matsushima’s theorem and Kähler–Einstein cone metrics. Calc. Var. Partial Differ. Eq. 57(2). Art. 31, 43 (2018)Google Scholar
  11. 11.
    Mazzeo, R.: Kähler-Einstein metrics singular along a smooth divisor, Exp. No. VI, 10 (1999)Google Scholar
  12. 12.
    Song, J., Wang, X.: The greatest Ricci lower bound, conical Einstein metrics and Chern number inequality. Geom. Topol. 20(1), 49–102 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Tian, G.: Kähler–Einstein metrics on algebraic manifolds. Transcendental methods in algebraic geometry (Cetraro, 1994), pp. 143– 185 (1996)Google Scholar
  14. 14.
    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation. I. Commun. Pure Appl. Math. 31(3), 339–411 (1978)CrossRefGoogle Scholar
  15. 15.
    Yin, H.: Analysis aspects of Ricci flow on conical surfaces (2016). arXiv preprint arXiv:1605.08836
  16. 16.
    Zheng, K.: Geodesics in the space of Kähler cone metrics, II. Uniqueness of constant scalar curvature Kähler cone metrics (2017). arXiv:1709.09616
  17. 17.
    Zheng, K.: Existence of constant scalar curvature Kähler cone metrics, properness and geodesic stability (2018). arXiv:1803.09506

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of Science and Technology of ChinaHefeiChina
  2. 2.School of Mathematical ScienceTongji UniversityShanghaiChina
  3. 3.Mathematics InstituteUniversity of WarwickCoventryUK

Personalised recommendations